i don't think you should take that medicine anymore it is a form of speed
you could be allergic to it and might not need it
try to find something natural to take
also you should check out your brain and see if your hypocampuss its okay
also do you even like what you are studying ?
I am wondering if when you started back to school that you also changed to a more "healthy" diet. Your BM's sound very typical for someone who has gone to a high fiber diet and whose body has not adjusted. I don't know what supplements you are taking, but it is very easy to overdo it and have many of the symptoms you have mentioned. I can find nothing in the literature that suggests that diet can affect cervical dysplasia. Google it to see what I mean. I would take a very close look at what you are taking and make sure that you are not exceeding the normal daily adult requirements by much. Consumer reports has had some pretty good articles on vitamins etc.
As for your other side effects, the appetite supression does happen. The lump in throat and nausea could be related to a GERD like condition due to either stress or what you are eating/taking. In short, I think that its at least possible that at least some of what you are experiencing is due to your diet and not the medication.
I am also curious as to if you take only one tablet in the morning or if you take a second later on. Basically to get a lump in the throat 5 hours after taking the tablet would suggest that it is not the med doing that. When does the nausea hit? What have you done or taken just before the nausea? And have you had any decent food (carbs) within 3 hours of the nausea? Hope this helps. I got into supplements as I got older and essentially (due to research) have really toned down my intake.
I am taking a B complex, folic acid ( googe folic acid and cervical dysplasia) , Vitamin E, Echinacea and Goldenseal and green tea, basically focusing on my immune system. Since no doc I have seen has said much of ANYTHING for the cervical dysplasia, Im taking a more holistic route. As for diet; I am Gluten intolerant, meaning I do not each wheat, barley or rye. When I made this change, I knew I needed to be sure I get enough B vitamins, fiber, iron and zinc. I each a lot of rice potato, some corn products, a lot of baked goods from various flours ( tapioca, almond, rice and more). I east alot of raw fruits and veggies. My diet has not changed since my gluten free change 2 years ago. I have a hunch the nausea is from a combination of eating less due to appetite suppression and a dosage of adderall that is too high, since I let my tolerance build back up? My bowel changes started when I started the new 20 mg XR. My main curiosity is if it affects my digestion like that, is it giving my body time to absorb nutrients from food and supplements. I guess can take my supplements 1 hr before Adderall or at QHS, which is one solution. I will look up on vitamin overdoses though, thanks for the idea.
I get the nausea sometimes, you just have to sit down for 5-10 minutes and ride it out, usually it is not very severe for me personally, but it can help to force yourself to eat a slice of bread or any food even though you do not feel hungry. The abnormal stools you have and the increase in the amount of times you need to visit the toilet is because it is a stimulant (as I am sure you are aware lol) so it speeds up your metabolism, meaning your digestive system is boosted and can work faster than normal. People with normal high metabolisms are the people who do not put on weight easily no matter what they eat, and the people with slow metabolisms are the people who struggle with their weight as they put on weight super easy. Under normal use I do not see any way your body could be processing food faster than it can process the nutrients, as there is a difference between your body taking what it needs and your body taking every single last bit it can out. I am not a doctor, this is just what I have found out from my experiences, so if you are worried just take a trip to see your doctor, it is not gonna hurt to play it safe. You may even be allergic to the main ingredients in the drug, or you could be allergic to an extra ingredient they add to the pills (anti-caking agents, stabilisers, preservatives etc) or it may be down to your diet, as following some weight loss diets the foods you eat can cause loose stools or cause you to have to go to the toilet more often. A lot of salads, protein or carbohydrate in my diet can cause the same for me. I have read a lot of articles and forums around the internet about people having these issues using the extended release& variety of the drug, although I have never had any experience of this myself as I have not taken that variety before. People who do have these side effects switch to the normal pills and more often than not their side effects clear up. Again, I am not a doctor, I have never had any form of medical education, I do not claim to have, I am just speaking from experience and from sources I have read that may or may not be reliable, but if you have a look through the forums you will find the same information. I hope this helps someone clear up their worries or helps cut some peoples side effects. If you are ever unsure, VISIT YOUR DOCTOR.. That is what doctors are for after all, and they have the necessary qualifications that I lack lol.
Please can I emphasise the part in my previous comment about the XR extended release variety. Tell your doctor what side effects you are experiencing, and he may be able to prescribe the normal non extended release variety. I am in the UK so I am not sure what level of control there is over amphetamines. In the UK, amphetamine is a Class B illegal recreational drug, but is still widely available on the street, and obviously with that comes more problems as you never know what has been put into the drug to cut it and you do not know who has made it and how much they know about chemistry. I assume you live in the US, as you can get amphetamine containing pills, but I do not know if they are over the counter pills or prescription drugs so please excuse my ignorance. There have been a lot of people posting in forums explaining side effects using extended release pills, and they have said they switched and a lot of the undesirable side effects cleared themselves up. Every drug reacts slightly differently with different people, so it is not always possible to predict how exactly a certain drug will affect you personally. Another possible problem could be dosage as mentioned by others. If your body is sensitive to amphetamines or similar drugs then even a slight over dose can cause problems. If I were you I would try switching from the extended release XR pills and try a different brand or take the non XR type. If that did not work I would lower my dosage either through my GP or doctor or personally when I took the drug at home. Depending on the drug and the desired effect on the ailment it can be very dangerous to alter dosages without professional advice or to go against a doctors instructions. In this case however I can not see a problem with slowly lowering your dosage daily to try eliminate the side effects. Obviously never increase a dosage, that is incredibly dangerous and could well result in injury or death very quickly. It could be the comedown that is causing the side effects, but I would personally go through the steps I have mentioned. Those steps are not professional advice, I am not in any way involved in the medical profession so please treat my responses as advice and food for thought other than instructions. Your doctor knows best, so follow their advice as they might even be able to recommend or prescribe a drug that provides the same effect but with less side effects. I hope I have helped and please stay safe, altering doses can be a dangerous road to go down.
A good answer. Thank you for sharing!!!! Unfortunately, the post was from 2010, so the poster probably will not see your excellent answers.